# SDR VNAA2025111711101

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 24,958 hours, 21,955 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120015
- Part serial: MAL0723
- Condition: Faulted
- Location: Zone 500
- Part time: 45,439 hours, 37,994 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OTBD FLT SPOILERS & OTBD SPOILERON INFLIGHT CAUTION MSG.  REMOVED AND REPLACED LT OTBD MULTI FUNCTION SPOILER PCU IAW AMM 27-62-01-000-400-801-A02-PSA, AND PERFORMED AN OPS TEST OF MFS PCU IAW AMM 27-62-01-710-801-A01 OPS TESTED GOOD.
